MENU

You are here

Publications

Export 163 results:
Filters: First Letter Of Title is C  [Clear All Filters]
2007
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Perroni F. Chen-Ruan cohomology of ADE singularities. International Journal of Mathematics. Volume 18, Issue 9, October 2007, Pages 1009-1059 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6502
Boissiere S, Perroni F, Mann E. The cohomological crepant resolution conjecture for P(1,3,4,4). [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6513
Soranzo N, Bianconi G, Altafini C. Comparing association network algorithms for reverse engineering of large scale gene regulatory networks: synthetic vs real data. Bioinformatics 23 (2007) 1640-1647 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2028
Di Vecchia P, Tanzini A. The complete one-loop spin chain for N=2 Super-Yang-Mills.; 2007. Available from: http://hdl.handle.net/1963/2309
Bonelli G, Tanzini A, Zabzine M. Computing Amplitudes in topological M-theory.; 2007. Available from: http://hdl.handle.net/1963/1901
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Mora MG, Müller S, Schultz MG. Convergence of equilibria of planar thin elastic beams. Indiana Univ. Math. J. 56 (2007) 2413-2438 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1830
DeSimone A, Di Carlo A, Teresi L. Critical voltages and blocking stresses in nematic gels. Eur. Phys. J. E 24 (2007) 303-310 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2553
2009
Bertola M, Gekhtman M, Szmigielski J. The Cauchy two–matrix model. Comm. Math. Phys. 2009 ;287:983–1014.
Broccard FD, Pegoraro S, Ruaro ME, Altafini C, Torre V. Characterization of the time course of changes of the evoked electrical activity in a model of a chemically-induced neuronal plasticity. BMC Research Notes (2009) 2:13 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3706
Bertola M, Mo MY. Commuting difference operators, spinor bundles and the asymptotics of orthogonal polynomials with respect to varying complex weights. Adv. Math. 2009 ;220:154–218.
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Altafini C. Controllability and simultaneous controllability of isospectral bilinear control systems on complex flag manifolds. Systems Control Lett. 58 (2009) 213-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3523
Chambrion T, Mason P, Sigalotti M, Boscain U. Controllability of the discrete-spectrum Schrodinger equation driven by an external field. Ann. Inst. H. Poincare Anal. Non Lineaire 26 (2009) 329-349 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2547
Agrachev AA, Caponigro M. Controllability on the group of diffeomorphisms. Ann. Inst. H. Poincaré Anal. Non Linéaire 26 (2009) 2503-2509 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3396
Bressan A, Donadello C. On the convergence of viscous approximations after shock interactions. Discrete Contin. Dyn. Syst. 23 (2009) 29-48 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3412

Pages

Sign in